Existence and nonexistence of positive solutions for a n-th order three-point boundary value problem
MetadataShow full item record
CitationRao, A. K., Prasad, Kapula R. & Bharathi, B. (2016). Existence and nonexistence of positive solutions for a n-th order three-point boundary value problem. TWMS Journal of Applied and Engineering Mathematics, 6(2), 232-243.
The purpose of this paper is to establish some results on the existence and nonexistence of positive solutions for a type of nonlinear n-th order three-point boundary value problems. The main tool is a fixed point theorem of the cone expansion and compression of functional type due to Avery, Anderson, and O’Regan. Some examples are presented to illustrate the availability of the main results.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: